# SDR ARWA980414

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FRAME AT FS 1120 AT CUSP AREA HAS CORROSION.  CUT OUT DAMAGE SECTION OF FRAME.  FABRICATED AND INSTALLED NEW SECTION OF FRAME IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 53-2-0.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 0145, CONTROL NR 5047.
